# SDR JJBA20211201002

- Difficulty date: December 1, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 38,665 hours, 26,123 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MOST EMERGENCY LIGHT STRIP UNSECURE. RESECURED FWD EMERGENCY LIGHT STRIP
